Single Moms

EmysMom0117
Birth Control???
February 3, 2013 at 9:00 PM
I had the Mirena IUD placed in 6 weeks after I have birth to my daughter. That has almost been a year ago and now I have been having horrible side effects for the past two weeks. I have stomach spasms while eating and soon after eating I have diarhea, I have horrible abdominal pain, and sometimes I feel nauseated. I was wondering have soon of you experience this if you are on the IUD or do you guys know stories of others having side effects. I'm worried... if this is something major!

Replies

  • Oliviasmom72
    February 6, 2013 at 12:31 AM
    You need to see your dr to make sure it has not moved into your abdomen. That does happen on occasion.
  • Robsessed98
    February 6, 2013 at 1:52 AM

    Definitely have your dr do an exam just to be safe. Isn't that the bc that has all the class action suits against it?

  • amc1518
    by amc1518
    February 6, 2013 at 7:08 AM
    I had a Mirena IUD put in after the birth of my first child. It was horrible from the beginning. I had horrible cramping and massively heavy bleeding for two weeks out of the month. My body just could not handle having a foreign object in it. Glad you went to the ER and have some solutions. After my experience, I would never recommend an IUD to anyone.
  • sarahmiamaria
    February 6, 2013 at 11:34 AM
    It's crazy that they say rare. I've known 2 women that it perforated and moved into their belly. And several that got pregnant while on it. I tried it myself but i bled for 5 months straight and had it removed.


    Quoting Oliviasmom72:

    A rare side effect of the IUD is that is can move into your abdomen. see your DR asap.


  • proudmommy5994
    February 6, 2013 at 11:46 AM

    About 2 months ago I had something similar. I was throwing up every day between 1 and 3 am, BAD tummy pains, etc. Thought I was pregnant. I've had the Mirena IUD since October 2010. Dr. said that it wouldn't cause it and that I needed to have an abdominal workup done. She said it was still where it was supposed to be. After about 12 days of it, it stopped. But I have heard and read too many stories... I think they are linked somehow...

  • amonkeymom
    February 6, 2013 at 2:07 PM

    I'm really glad you went and found out what was causing the problem.  I'd be getting it removed as well.  (((hug)))

    Quoting EmysMom0117:

    Well when I went to the ER, the doctors told me my bowel was irritated and they concluded that it did move. I got a negative pregnancy test! So I'm getting it removed before I began to have any other problem.


    Quoting amonkeymom:

    It sounds like you're definitely having complications.  Do you think it's moved or you may have become pregnant, despite having the IUD?

    I would be calling the doctor ASAP to see what's going on and what can be done to relieve the pain you're feeling.

    Quoting EmysMom0117:

    I had the Mirena IUD placed in 6 weeks after I have birth to my daughter. That has almost been a year ago and now I have been having horrible side effects for the past two weeks. I have stomach spasms while eating and soon after eating I have diarhea, I have horrible abdominal pain, and sometimes I feel nauseated. I was wondering have soon of you experience this if you are on the IUD or do you guys know stories of others having side effects. I'm worried... if this is something major!




Single Moms